# SDR 2006FA0000062

- Difficulty date: December 9, 2005
- Submitted: January 20, 2006
- Operation: General aviation
- Aircraft: N50K
- Make and model: Mtsbsi MU2B25
- Aircraft serial: 305
- Engine: Garrtt TPE33110
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89365120
- Part serial: P352C
- Condition: Defective
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE/PROPELLER RPM WAS UNSTABLE AND PROP GOVERNOR HIGH SETTING WOULD DECREASE FROM 100 PERCENT RPM TO 98 PERCENT RPM WITH NO INPUT BY THE PILOT.  INSPECTION OF THE PROP GOVERNOR REVEALED THAT THE BUSHING IN THE IDLER GEAR HAD EXCESSIVE WEAR WITH .139 INCH GAP BETWEEN THE BUSHING AND SHAFT.  NOTE:  EARLIER MODELS OF THIS PROP GOVERNOR HAD EARLIER MODELS OF THIS PROP GOVERNOR HAD NEEDLE BEARINGS INSTEAD OF A BUSHING IN THIS LOCATION.  THE DEFECTIVE PROP GOVERNOR WAS REPLACED. (K)
